Multi-point boundary-value problems for the p-Laplacian at resonance
MetadataShow full metadata
In this paper, we consider multi-point boundary-value problems for the p-laplacian at resonance. Applying an extension of Mawhin's continuation theorem, we show the existence of at least one solution.
CitationNi, X., & Ge, W. (2003). Multi-point boundary-value problems for the p-Laplacian at resonance. Electronic Journal of Differential Equations, 2003(112), pp. 1-7.
This work is licensed under a Creative Commons Attribution 4.0 International License.